MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT PTCA SCORING BALLOON CATHETER (RX); CATHETER, PTCA, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT PTCA SCORING BALLOON CATHETER (RX); CATHETER, PTCA, CUTTING/SCORING
Model Number 2200-3015
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Codes Atherosclerosis (1728); Ischemic Heart Disease (2493)
Date of Event 03/06/2018
Type of Reportable Event Serious Injury

Brand Name
ANGIOSCULPT PTCA SCORING BALLOON CATHETER (RX)
Common Device Name
CATHETER, PTCA, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
MDR Report Key7384191
Report Number3005462046-2018-00006
Device Sequence Number1052186
Product Code NWX
UDI-Device Identifier00813132021214
UDI-Public00813132021214
Initial Reporter CountryKS
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/26/2020
Device Model Number2200-3015
Device Catalogue Number2200-3015
Device Lot NumberG17040053
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2018
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number0
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON: 3.0X15 GUIDEZILLA EXTENSION CATHETER; MEDTRONIC: 7F LAUNCHER GUIDE CATHETER; TERUMO: 0.014" GUIDE WIRE; TERUMO: 7F INTRODUCER SHEATH
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005